# SDR 000169

- Difficulty date: June 14, 2002
- Submitted: June 17, 2002
- Operation: Air carrier
- Aircraft: N268
- Make and model: Emb EMB-145
- Aircraft serial: P3370227
- Aircraft time: 5,253 hours, 3,756 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Drain Line
- Condition: Defective
- Location: Pitot/Static Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

IAS FLAG AND SPS ADVANCED MSG ON EICAS.  FOUND, REMOVED, AND CAPPED BAD PITOT DRAIN.  RESCHEDULE.  LEAK CHECK GOOD.
